# SDR DALA2021122007889

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,031 hours, 19,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 2L DOOR IS CLOSED AND DISARMED BUT THE SLIDE LIGHT IS FLASHING ON & OFF. CORRECTIVE ACTION: FOUND SLIDE LIGHT BODY PARTIALLY DISCONNECTED BEHIND LENSE/LIGHT SEGMENT. RECONNECTED CKS GOOD. (8419056)
